U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Cephalexin diarrhea

A 53-year-old male asked:
Dr. Stephen Scholand
Infectious Disease 24 years experience
Needs evaluation: If you develop copious diarrhea like this after prolonged antibiotics, the prescribing doctor needs to know. There are certain types of diarrhea that ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. James Lin
A Verified Doctoranswered
Urology 52 years experience
Here are some ...: For most of uncomplicated female UTIs, a 3-5 day course of antibiotics should be more than needed if bug is sensitive to it. So, you may stop it since... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old male asked:
Dr. Yvette Kratzberg
Pediatrics 25 years experience
C Dificile causes watery diarrhea, frequently with blood or pus, abdominal cramping and pain, fever, nausea, dehydration and rapid heart rate. Diarrhe... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
It depends: It depends on the infection and whether it is entirely resolved. Please be careful about stopping medicine early, as it can lead to untreated infecti... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
Probably prozac (fluoxetine): Prozac (fluoxetine) can cause these symptoms. Unfortunately, this medicine usually produces unpleasant effects before positive effects, but they usua... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. David Lipkin
Internal Medicine 53 years experience
See your physician: See your physician now who will do a test for C.diff toxin and start treatment for C.diff pending results. Probiotics may not prevent C.diff but the b... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old female asked:
Dr. Powlin Manuel
Allergy and Immunology 52 years experience
Yes you can!: If prescribed by a physician, you can take doxycycline. Doxycycline is an old antibiotic with different uses. Urine culture may be needed to confirm t... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 40-year-old female asked:
Dr. Heidi Fowler
Psychiatry 26 years experience
Giaradia Lamblia: Per CDC -. Effective treatments for Giardia: metronidazole, tinidazole, & nitazoxanide Alternatives include paromomycin, quinacrine,& furazol... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Dustin Colegrove
Internal Medicine 13 years experience
Yes: you can have diarrhea from antibiotics. if it gets to the point where you are having loose/watery stools more than 5 times per day or you develop abd... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 32-year-old female asked:
Dr. Donald Colantino
Internal Medicine 62 years experience
The 2 questions are whether this is simple,nonserious antibiotic related diarrhea or whether it's incipient much more serious C diff infection from b... Read More
Created for people with ongoing healthcare needs but benefits everyone.

People also searched for:

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership